# SDR DXTA2020031003570

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 11,602 hours, 7,670 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 623840530
- Part serial: 0324
- Condition: Defective
- Location: Te Flap
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP POSITION INDICATION - AFTER DEPARTURE THE FLAPS WERE RAISED AT 400'. AT THAT POINT THE FLAP RESET AMBER LIGHT CAME ON. USING THE QRC. IT WOULDN'T RESET. A FLAP-LESS LANDING WAS MADE AT DENVER
///SIGN-OFF///REMOVED FAULTY SOFT START MODULE, PIN 6238405-30, S/N 0324. REMOVED START MODULE, P/N 6238405-34, S/N 0849 IN NEW CONDITION AND INSTALLED. REMOVED AND LNSTALLED NOW FLAP RELAY BOX
CAPACITOR, PIN S2047-3. NO S/N. FLAP SYSTEM OPS CHECK GOOD. ALL WORK PERFORMED
IAW CE 680 MM 27-51-00 AND CE 680 WM 27-50-01
